User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
A. Brack 
Title:
Optimal estimation of a subset of integers with application to GNSS 
Abstract:
The problem of integer or mixed integer/real valued parameter estimation in linear models is considered. It is a well-known result that for zero-mean additive Gaussian measurement noise the integer least-squares estimator is optimal in the sense of maximizing the probability of correctly estimating the full vector of integer parameters. In applications such as global navigation satellite system ambiguity resolution, it can be beneficial to resolve only a subset of all integer parameters. We deri...    »
 
Keywords:
Integer estimation; GNSS ambiguity resolution; Partial fixing; Success rate 
Journal title:
Artificial Satellites 
Year:
2016 
Journal volume:
51 
Year / month:
2016-12 
Quarter:
4. Quartal 
Month:
Dec 
Journal issue:
Pages contribution:
123-134 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Publisher:
De Gruyter 
Status:
Verlagsversion / published 
Accepted:
02.11.2016 
Date of publication:
23.12.2016 
Semester:
WS 16-17 
TUM Institution:
Lehrstuhl für Kommunikation und Navigation